Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1964, Volume 32, Issue 1

Some Properties of Alternative Estimates of the Cobb-Douglas Production Function<183:SPOAEO>2.0.CO;2-R
p. 183-188

J. Kmenta

The purpose of this note is to demonstrate the equivalence of indirect least squares and Hoch's generalized method of estimating the production function parameters. It is further shown that these estimates are, under appropriate assumptions, maximum likelihood estimates, and their asymptotic properties are noted.

Log In To View Full Content

Journal News